# SDR CALA2023090402701

- Difficulty date: August 24, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 8,903 hours, 2,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Sta 500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS PIT DAMAGE. RT SIDE PANEL STA 500D MOST 8-10 SCREW HOLES TORN. SDR FLAGGED. ACP PERMANENT REPAIR REF AMM 50-10-01-340-801. PARTS USED: 40-0608-3-0147,QTY :1
